# SDR ASAA2016041316386

- Difficulty date: April 13, 2016
- Submitted: April 15, 2016
- Operation: Air carrier
- Aircraft: N448AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36356
- Aircraft time: 43 hours, 24 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: Window Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CAPTAIN LT SIDE WINDOW OVERHEAT LIGHT ILLUMINATED DURING CLIMB, FOLLOWED QRH. DID NOT RESET.  SECOND ATTEMPT AT RESET AT TOP OF DESCENT: OPERATED NORMALLY ALL THE WAY TO THE GATE.  ACFT GROUNDED.  WINDOW HEAT OPS NORMAL, REF AMM 30-41-00.  SHOOK DOWN WINDOW CABLE AND AT ALL TERMINALS, NO FAULTS.  CHECKED C/B WIRING, NO DISCREPANCIES NOTED.  WHCU FAULTED SENSOR NR 1.  ACCOMPLISHED FIM TASK 30-41, TASK 811, NO FAULTS. SENSOR WIRING READ 330 OHMS.  ACCOMPLISHED INTERMITTENT FAULT PORTION OF FIM TASK. SENSOR RESISTANCE REMAINED AT 330 OHMS.  GROUND VERIFICATION GOOD. OPS TEST GOOD, REF AMM 30 41-00.
